MathSciNet Relay Station
MathSciNet bibliographic data
MR1406083 49K20 (35J60)
Casas, E.; Tröltzsch, F.; Unger, A. Second order sufficient optimality conditions for a nonlinear elliptic boundary control problem. Z. Anal. Anwendungen 15 (1996), no. 3, 687–707.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement